bibtype |
J -
Journal Article
|
ARLID |
0411469 |
utime |
20240103182329.9 |
mtime |
20060210235959.9 |
title
(primary) (eng) |
Archimedean components of triangular norms |
specification |
|
serial |
ARLID |
cav_un_epca*0257899 |
ISSN |
1446-7887 |
title
|
Journal of the Australian Mathematical Society Series A-Pure Mathematics and Statistics |
volume_id |
22 |
volume |
78 (2005) |
page_num |
239-255 |
|
title
(cze) |
Archimedovské komponenty triangulárnych noriem |
keyword |
triangular norm |
keyword |
Archimedean components of triangular norms |
keyword |
ordinal sum, additive generator |
author
(primary) |
ARLID |
cav_un_auth*0208902 |
name1 |
Klement |
name2 |
E.P. |
country |
AT |
|
author
|
ARLID |
cav_un_auth*0101163 |
name1 |
Mesiar |
name2 |
Radko |
institution |
UTIA-B |
full_dept |
Department of Econometrics |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
author
|
ARLID |
cav_un_auth*0021106 |
name1 |
Pap |
name2 |
E. |
country |
CS |
|
COSATI |
12A |
cas_special |
project |
project_id |
GA402/04/1026 |
agency |
GA ČR |
ARLID |
cav_un_auth*0001809 |
|
research |
CEZ:AV0Z10750506 |
abstract
(eng) |
The Archimedean components of triangular norms are studied, in particular their extension to triangular norms, and some construction methods for Archimedean components are given. The triangular norms which are uniquely determined by their Archimedean components are characterized. Using ordinal sums and additive generators, new types of left-continuous triangular norms are constructed. |
abstract
(cze) |
Študujeme Archimedovské komponenty triangulárnych noriem, najmä ich rozšírenie na triangulárne normy, ako aj niektoré konštrukcie Archimedovských komponent. Charakterizujeme triangulárne normy, ktoré sú jednoznačne určené svojimi Archimedovskými komponentami. Pomocou ordinálnych súčtov a aditívnych generátorov konštruujeme nové typy zľava spojitých t-noriem. |
RIV |
BA |
reportyear |
2006 |
department |
E |
permalink |
http://hdl.handle.net/11104/0131549 |
ID_orig |
UTIA-B 20050199 |
arlyear |
2005 |
mrcbU63 |
cav_un_epca*0257899 Journal of the Australian Mathematical Society Series A-Pure Mathematics and Statistics 1446-7887 1446-8107 Roč. 22 č. 78 2005 239 255 |
|